RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb. (N.S.), 1958, Volume 45(87), Number 4, Pages 455–470 (Mi msb4980)  

This article is cited in 1 scientific paper (total in 1 paper)

Inequalities for Green's functions

D. M. Èidus


Full text: PDF file (1094 kB)

Bibliographic databases:

Received: 11.03.1957

Citation: D. M. Èidus, “Inequalities for Green's functions”, Mat. Sb. (N.S.), 45(87):4 (1958), 455–470

Citation in format AMSBIB
\Bibitem{Eid58}
\by D.~M.~\`Eidus
\paper Inequalities for Green's functions
\jour Mat. Sb. (N.S.)
\yr 1958
\vol 45(87)
\issue 4
\pages 455--470
\mathnet{http://mi.mathnet.ru/msb4980}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=114058}
\zmath{https://zbmath.org/?q=an:0087.09704}


Linking options:
  • http://mi.mathnet.ru/eng/msb4980
  • http://mi.mathnet.ru/eng/msb/v87/i4/p455

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. P. Krasovskii, “Green function properties and generalized solutions of elliptic boundary value problems”, Math. USSR-Izv., 3:1 (1969), 105–130  mathnet  crossref  mathscinet  zmath
  • Математический сборник (новая серия) - 1947–1963
    Number of views:
    This page:182
    Full text:107

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019